# SDR SWAA091518

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 17,216 hours, 9,957 cycles
- Engine: Cfmint CFM567B22
- Engine time: 17,225 hours, 9,963 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 9139
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENG SHUTDOWN, DECLARED EMERGENCY.  NR 2 ENGINE OVERTEMP 819 DEGREES SHUTDOWN ON FINAL, NR 2 ENGINE COMPRESSOR STALL & FAILED.  FOUND 5TH STAGE BLEED VALVE STUCK OPEN.  REMOVED AND REPLACED 5TH STAGE BLEED VALVE PER MM.
